# SDR DALA1213893119

- Difficulty date: March 6, 2012
- Submitted: March 8, 2012
- Operation: Air carrier
- Aircraft: N319NB
- Make and model: Airbus A319-114
- Aircraft serial: 1346
- Aircraft time: 5,029 hours, 2,775 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FORWARD PASSENGER DOOR ENTRANCE FWD CORNER FITTING UPPER FLANGE HOLES & NUT PLATES CORRODED.  REMOVED OLD FITTING IAW A319 SRM 51-42-11.  RECEIVED NEW FITTING LOCATED AND DRILLED NEW FITTING AND INSTALLED NEW NUT PLATES IAW A319 SRM 51-44-11 & 51-42-11.  INSTALLED NEW FITTING IAW A319 SRM 51-42-11.
